MAUDE Adverse Event Report: TENEX HEALTH, INC. TX SYSTEM - TX2 MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL

TENEX HEALTH, INC. TX SYSTEM - TX2 MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL
Model Number 554-2003-001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure with the tenex system, a portion of the microtip needle separated from the rest of the handpiece.A manual tenotomy with a 18g spinal needle was then completed.There were no patient complications reported.
 
Additional Manufacturer Narrative
Evaluation of the reported medical device was not conducted as the medical device has not yet been returned to the manufacturer as of submitting this report.If the device is returned to the manufacturer, an evaluation will be conducted and a follow-up report will be sent.We apologize for the delay in reporting this incident.We are taking measures to ensure better tracking and timely reporting of reportable events.

Brand Name
TX SYSTEM - TX2 MICROTIP
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
TENEX HEALTH, INC.
26902 vista terrace
lake forest CA 92630 8123
Manufacturer (Section G)
TENEX HEALTH, INC.
26902 vista terrace
lake forest CA 92630 8123
Manufacturer Contact
david vancelette
26902 vista terrace
lake forest, CA 92630-8123
9492388220
MDR Report Key24339826
Report Number1000135560-2026-00005
Device Sequence Number9799270
Product Code LFL
UDI-Device Identifier00857156006154
UDI-Public(01)00857156006154(10)2872503(17)271014
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153299
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number554-2003-001
Device Catalogue Number554-2003-001
Device Lot Number2872503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale
Patient Weight72 KG